# SDR ASAA2024121354647

- Difficulty date: December 13, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 62,184 hours, 21,961 cycles
- Engine: Cfmint CFM567B27
- Engine time: 42,451 hours, 15,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 805106
- Condition: Failed
- Location: Nr 1
- Part time: 42,451 hours, 15,200 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE FAILURE AND SEVERE DAMAGE TO ENGINE #1. FAILURE OCCRED AT THE BEGINNING OF TAKEOFF ROLL AT APPROXIMATELY 45 KNOTS. BOTH HAD ACHEIVED TAKEOFF POWER (96.8 % N1 ). ENG #1 FAILED VERY SHORTLY THERAFTER. THER WAS NO FIRE INDICATION. THE SERVER DAMAGE CHECKLIST WAS ACCOMPLISHED. N1 INDICATED "0" ALMOST IMMEDIATLY. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE PER T/C # 78471001, T/C # 78471000 ON W/O # 2031123. ALL OPS AND LEAK CHECK GOOD. NO OTHER DEFECTS NOTED.
